# SDR 2007UALA02679

- Difficulty date: July 16, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N927UA
- Make and model: Boeing 737522
- Aircraft serial: 26649
- Aircraft time: 42,190 hours, 30,612 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Torque Tube
- Condition: Excess Play
- Location: Fwd Entry Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR UPPER LATCHING TORQUE TUBE HAS EXCESSIVE FWD AND AFT PLAY.      [08-07-07]   INSTALLED 2 SHIMS ON AFT SIDE OF LATCH TORQUE TUBE.
